Please use this identifier to cite or link to this item:
|Title:||A classification of non-degenerate homogeneous equiaffine hypersurfaces in four complex dimensions|
|Author:||Eastwood, Michael George|
Ezhov, Vladimir V.
|Citation:||Asian Journal of Mathematics, 2001; 5 (4):721-740|
|School/Discipline:||School of Mathematical Sciences : Pure Mathematics|
|Michael Eastwood and Vladimir Ezhov|
|Abstract:||We solve the classification problem as in the title. We present explicit defining equations and give a characterization in terms of easily computable affine invariants.|
|Description:||© 2001 International Press|
|Appears in Collections:||Pure Mathematics publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.